


default search action
"Evaluating goodness-of-fit of discrete distribution models in quantitative ..."
Ján Macutek, Gejza Wimmer (2013)
- Ján Macutek
, Gejza Wimmer
:
Evaluating goodness-of-fit of discrete distribution models in quantitative linguistics. J. Quant. Linguistics 20(3): 227-240 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.